# SDR ABXA202003164049

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 88,281 hours, 29,598 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, GOT CONFIG LIGHT AT 20 KTS DUE TO SPEED BRAKE HANDLE SLIGHTLY OUT OF DETENT, ABORTED TAKE OFF. AIRCRAFT WAS GROUNDED.
